# SDR SWAA2013012311720

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 927 AND S-19L AFT CARGO COMPARTMENT.  REPLACED TIE CLIP LOCATED AT BS 927 AND S-19L AFT CARGO COMPARTMENT IAW B737-300 SRM 51-10-02, ITEM 8 SRM 51-40-02 AND DRAWING NR 65-46559.
